Some Finite Integrals Involving the Multivariable Beth-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-62 Number-1
Year of Publication : 2018
Authors : Frédéric Ayant
  10.14445/22315373/IJMTT-V62P506

MLA

MLA Style: Frédéric Ayant "Some Finite Integrals Involving the Multivariable Beth-Function" International Journal of Mathematics Trends and Technology 62.1 (2018): 27-35.

APA Style: Frédéric Ayant (2018). Some Finite Integrals Involving the Multivariable Beth-Function. International Journal of Mathematics Trends and Technology, 62(1), 27-35.

Abstract
The aim of this paper is to establish some finite integrals involving the products of multivariable Beth-function

References
[1] F. Ayant, An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT), 31(3) (2016), 142-154.
[2] W.N Bailey, Generalized hypergeometric serie, Cambridge, Univ. Press, 1935.
[3] B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
[4] F. Brafman, Generating function of Jacobi and related polynomials, Proc. Amer. Math. Soc. 2 (1951), 942-945.
[5] A. Erdelyi, Higher transcentental function, Vol I, McGraw-Hill, New York (1953).
[6] A. Erdelyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Tables of integrals transforms, Vol I, McGraw-Hill, New York (1954),
[7] I.S. Gradshleyn and Ryshik, Tables of integrals, series and product, Academic, Press, New York (1965).
[8] Y.N. Prasad, Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 (1986) , 231-237.
[9] J. Prathima, V. Nambisan and S.K. Kurumujji, A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol (2014), 1-12.
[10] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment certain of. Math. Univ. St. Paul. 24 (1975),119-137.
[11] H.M. Srivastava and R.Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.

Keywords
Multivariable Beth-function, multiple integral contours, finite integrals